# SDR IPXA2025110387420

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 74,856 hours, 25,686 cycles
- System (JASC): 2564 · Life Raft
- Part: Door
- Condition: Malfunctioned
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIFE RAFT STOWAGE COMPARTMENT DOOR WILL NOT STAY OPEN. DEFERRED PER SREO-52198.
